# SDR SIMA20140531001

- Difficulty date: May 31, 2014
- Submitted: June 2, 2014
- Operation: Air carrier
- Aircraft: N632AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145143
- Aircraft time: 35,554 hours, 32,681 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 14530609401
- Part serial: 0533
- Condition: Damaged
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

AFTER TAKEOFF ALT T 01 THRUST STRONG BURNING SMELL IN COCKPIT & CABIN.   ALL PAXS SMELLED FROM ROW 1 ALL THE WAY TO ROW 15.  TRANSFERRED TO NRWC 632-ORD-01841.  R & R PRE COOLER NR 1 IAW AMM 36-11-04, OPERATIONS CHECKED GOOD.  NO FURTHER ODOR OR SMOKE NOTED IAW NRWC 632-ORD-01841.
